# SDR CA960703021

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150M
- Engine: Cont O200A
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 0433010C
- Condition: Cracked
- Location: Rud Upper Hinge
- Component: Cessna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HOUR INSPECTION THE RUDDER SPAR WAS FOUND CRACKED. INSPECTED IN ACCORDANCE WITH SB 94.03. RUDDER SPAR WAS REPLACED.
